# SDR AALA951046

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGERS ARE CORRODED UNDER THE PRODUCTION SPLICE JUST AFT OF FRAME 1307.  REMOVED EXISTING SPLICE.  FABRICATE NEW SPLICE 5 INCHES LONGER.  REFINISH AND INSTALL REPAIR SPLICE WITH FAY SURFACE SEALANT PER 767 SRM AND ENGINEERING MRB 767-932.  (M)
